Tongue Feels Itching, And How To Heal It?
Hello, last week my chest was tight in the middle and flatulence, then I went to the doctor and he said my stomach acid had risen. I was given the drug omeprazole (I am allergic to amoxicillin) nI take 2x 1 day, along with sangobion in the morning and at night omega 3 n nThen a few days later, my tongue feels itchy but in the lower part, and sometimes my teeth feel sore. n nIs it because of the medicine or the stomach acid? nAnd how do I get rid of it? nThank you.
Hello, Thank you for the question
An itchy tongue is usually a symptom of an allergy to something previously consumed. This complaint can be accompanied by swelling of the tongue, itching of the lips, swelling of the eyes, hives, shortness of breath, stomach pain, vomiting, diarrhea, and others. In general, some triggers for allergic reactions are eggs, nuts, seafood, drugs (antibiotics or non-steroidal anti-inflammatory drugs (NSAIDs)). Pmeprazole is a drug that works to regulate stomach acid. This drug is different from amoxicillin. Allergic reactions to this drug are rare but not impossible. An itchy tongue is not a common symptom of acid reflux disease.
You can try to stop using this drug and please pay attention to these symptoms again. If these symptoms disappear, you may be allergic to this drug. However, if you still experience these symptoms, please consult your doctor for further examination and treatment. If complaints related to your stomach acid are still not under control, do not hesitate to return to consult your doctor. Also tell the doctor about the itchy tongue complaints that you are experiencing.
I hope this helps.